MathSciNet Relay Station
MathSciNet bibliographic data
MR1197425 (93m:13007) 13D05 (18G15)
Heitmann, Raymond C. A counterexample to the rigidity conjecture for rings. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 1, 94–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement